Ears Ringing And Cold Sweat After Drug Consumption?

Illustration of Ears Ringing And Cold Sweat After Drug Consumption?
Illustration: Ears Ringing And Cold Sweat After Drug Consumption? post.healthline.com

HealthReplies.com I want to be 19 years old sorry doctor can ask I have typhoid pain and sore throat my doctor gives 4 kinds of medicines namely flucadex3x1 after eating, dexaharsen (dexamethasone) 3×1 after eating, cefixime trihydrate capsules 2×1 after meals, and imboost 1×1 after meals from meals, dexaharsen (dexamethasone) 3×1 after eating, cefixime trihydrate capsules 2×1 after meals, and imboost 1×1 after meals from meals. I take these kinds of drugs and my body reacts to produce sweat. Also, my 22 ears don’t stop ringing. Is it normal if the drugs have side effects like I complain about? Please explain, thank you

1 Answer:

Good afternoon Uut, thank you for asking at HealthReplies.com. Complaints of ringing in the ears or tinnitus, are a sign of various things, including:

Side effects of drugs Rupture of the eardrum Pile of dirt in the ear Nervous disorders Nuisance of sound or loud sounds Ear infections

And can be due to various other causes. So, even though there really is a potential that the thing you feel is caused by the side effects of the drug, it can also occur due to other conditions that happen to occur close to the use of the drug. Therefore, if your complaint is really disturbing, the recommendation is to have your condition checked by the doctor who prescribed the drug beforehand to be replaced with another drug that is safer for you. And if your doctor mentions that your complaint does not occur due to side effects of the drug or after the medication is changed the complaint is still the same, check yourself to the ENT doctor.

Meanwhile, continue to consume drugs as recommended, but if the complaints are very disturbing and have not had time to see a doctor, it is okay to stop until seeing a doctor. So, hopefully answering your question.

: by

Related Question

Treatment Of Ulcers That Are Festering To Swelling?

Treatment Of Ulcers That Are Festering To Swelling?

(1 year ago)

Good afternoon Doctor,...

The Cause Of Thrush When Taking ARVs?

The Cause Of Thrush When Taking ARVs?

(12 months ago)

Doctor, I want to ask. Incidentally I have been diagnosed HIV positive for over a year and have started ARV therapy one month later. It’s been 1 month and I drink regularly o...

There Is No Trace Of BCG Immunization But Redness Is All Over The Baby’s 1 Month Old Body?

There Is No Trace Of BCG Immunization But Redness Is All Over The Baby’s 1 Month Old Body?

(1 year ago)

good afternoon, I want to ask my child 1 month old, 2 weeks back at the BCG immunization but until now there is no visible mark … the matter is that the midwife said good imm...

Leave a Reply

Your email address will not be published. Required fields are marked *